# SDR EISA98267

- Difficulty date: November 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313NE
- Make and model: Boeing 727223
- Aircraft serial: 19702
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUTINE C-CHECK WORK CARD ACCOMPLISHMENT REVEALED CORROSION AT FS 540 STRINGER 27R.  REMOVED DAMAGED SECTION, FABRICATED AND INSTALLED NEW SECTION PER SRM 51-30-2.  (M)
